# SDR AALA20160731002

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 61,874 hours, 21,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20573
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,867 hours, 6,854 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS IN FIRST CLASS ARE VERY DIM.  REMOVED AND REPLACED BATTERY PACK M10801 IAW AMM 33-51-07. OPS CHECKED NORMAL IAW AMM 33-51-0O.
